# SDR CA951108017

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-300
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Part number: 9688401
- Condition: Corroded
- Location: Window
- Part time: 3,030 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BADLY LEAKING WINDOW CAUSED THE INSULATION TO REMAIN DAMP AND IN TURN THE BRACKET ASSEMBLY TO CORRODE. BRACKET REPLACED AND INSULATION STRIPPED OUT AND REPLACED. WINDOWS REMOVED AND RESEALED AS PER PI PER SERVICE BULLETIN.
